MathSciNet Relay Station
MathSciNet bibliographic data
MR2880400 47H10 (39B82)
Petru, T. P.; Petruşel, A.; Yao, J.-C. Ulam-Hyers stability for operatorial equations and inclusions via nonself operators. Taiwanese J. Math. 15 (2011), no. 5, 2195–2212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement